Journal of Symbolic Logic

The Uniform Regular Set Theorem in $\alpha$-Recursion Theory

Wolfgang Maass

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 43, Issue 2 (1978), 270-279.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183740203

Mathematical Reviews number (MathSciNet)
MR499376

Zentralblatt MATH identifier
0403.03032

JSTOR
links.jstor.org

Citation

Maass, Wolfgang. The Uniform Regular Set Theorem in $\alpha$-Recursion Theory. J. Symbolic Logic 43 (1978), no. 2, 270--279. https://projecteuclid.org/euclid.jsl/1183740203


Export citation